On k-closure operators in graphs. II

Z. Majcher

Colloquium Mathematicae (1981)

  • Volume: 45, Issue: 1, page 145-154
  • ISSN: 0010-1354

How to cite


Z. Majcher. "On k-closure operators in graphs. II." Colloquium Mathematicae 45.1 (1981): 145-154. <http://eudml.org/doc/265291>.

author = {Z. Majcher},
journal = {Colloquium Mathematicae},
keywords = {K-closed subset of matrices; edge-minimal k-generated graphs},
language = {eng},
number = {1},
pages = {145-154},
title = {On k-closure operators in graphs. II},
url = {http://eudml.org/doc/265291},
volume = {45},
year = {1981},

AU - Z. Majcher
TI - On k-closure operators in graphs. II
JO - Colloquium Mathematicae
PY - 1981
VL - 45
IS - 1
SP - 145
EP - 154
LA - eng
KW - K-closed subset of matrices; edge-minimal k-generated graphs
UR - http://eudml.org/doc/265291
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.